WORLD JOURNAL OF ADVANCE
HEALTHCARE RESEARCH

( An ISO 9001:2015 Certified International Journal )

An International Peer Review Journal for Medical Science and Pharma Professionals
World Journal of Advance Healthcare Research (WJAHR) has indexed with various reputed international bodies like : Google Scholar , Index Copernicus , SOCOLAR, China , Research Bible, Fuchu, Tokyo. JAPAN , Cosmos Impact Factor , Scientific Indexing Services (SIS) , UDLedge Science Citation Index , International Impact Factor Services , International Society for Research Activity (ISRA) Journal Impact Factor (JIF) , IFSIJ Measure of Journal Quality , Scientific Journal Impact Factor (SJIF) , International Scientific Indexing, UAE (ISI) (Under Process) , International Impact Factor Services (IIFS) , Web of Science Group (Under Process) , Directory of Research Journals Indexing , Scholar Article Journal Index (SAJI) , International Scientific Indexing ( ISI ) , 

ISSN 2457-0400

Impact Factor  :  5.464

News & Updation

  • Article Invited for Publication

    Dear Researcher, Article Invited for Publication  in WJAHR coming Issue.

  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.

    .

  • 6th International Conference on Human and Soci

    Venue:FCT Education Resource Center, Abuja- Nigeria                                        September 22-24, 2019

  • WJAHR New Impact Factor

    Its our Pleasure to Inform you that WJAHR Impact Factor has been increased from  4.897 to 5.464 due to high quality Publication at International Level

  • .

    6th INTERNATIONAL CONFERENCE ON EDUCATIONAL TECHNOLOGY AND CURRICULUM STUDIES(ICETC2019) 

     

    Venue: FCT Education Resource Center, Abuja-Nigeria

    September 22-24, 2019

  • New Issue Published

    Its Our pleasure to inform you that, WJAHR December 2022 Issue has been Published, Kindly check it on https://www.wjahr.com/home/current_issues

  • WJAHR: DECEMBER ISSUE PUBLISHED

    DECEMBER 2022 Issue has been successfully launched on 1 December 2022.

Best Paper Awards

World Journal of Advance Healthcare Research (WJAHR)Honored the authors with best paper award, monthly based on the innovation of research work. Best paper will be selected by our expert panel.

Best Article of current issue

Download Article : Click here

Indexing

Abstract

RIFAMPICIN INDUCED HYPERBILIRUBINEMIAS: A CASE REPORT

Rohit Bangwal*, Jagdish Rawat, Dev Singh Jangpani

ABSTRACT

Anti-tubercular therapy (ATT) induced hepatitis is a major problem which a physician encounters in his clinical practice. A case of 28-year old female, weighing 45 kg was brought to hospital with the chief complains of high grade fever for the past two months, cough with expectoration, shortness of breath and 4-5 kg weight loss in two months. Her Chest X-ray showed right sided bilateral pulmonary TB and sputum acid fast bacilli (AFB) smear was repeatedly positive. Pulmonologist has started Category-I anti-tubercular regimen (Rifampicin, Isoniazid, Pyrazinamide and Ethambutol) under DOTS as per RNTCP guidelines. After 7 days of starting the treatment (DOTS regimen), she noticed yellowish discoloration of sclera, orange discoloration of urine but in spite of this she continued the drug for a further two weeks. Patient was found to be developing hepatotoxicity with the findings of elevated total bilirubin (10.2 mg/dl), conjugated bilirubin (2.5 mg/dl) and unconjugated bilirubin (7.2 mg/dl). Viral markers for hepatitis including hepatitis B viruses (HBsAg), hepatitis C viruses (HCV), human immunodeficiency virus (HIV), were all are non-reactive. Pulmonologist made final diagnosis of anti-tubercular drugs (specially rifampicin) induced hyperbilirubinemias. Pulmonologist initially hold Rifampicin and Pyrazinamide, but started Isoniazid, Ethambutol, Ofloxacin, Pyridoxine along with liver enzyme. She showed gradual improvement as bilirubin after one-week had dropped down to 1.2 mg/dl. Patient continued her drugs and came for review after three months. She was advised to continue and complete the course of anti-tubercular drugs. We have reported this case because of its rarity in clinical practice. As a health care team member clinical pharmacist are need to be made aware of these potentially fatal adverse effects associated with anti-tubercular therapy via conduction of quality-based seminars, published medical literature, conferences, learning programs and health care camps.

[Full Text Article]